# SDR 96520

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Fell Off
- Location: Fwd Entry
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY DOOR EVACUATION SLIDE FELL OFF.  MAINTENANCE REINSTALLED FWD ENTRY DOOR EVACUATION SLIDE.
